RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 17, Number 3  


Filling gaps of the symmetric crosscap spectrum
A. Bacelo, J. J. Etayo, E. Martínez
357
On a generalization of the Neukirch–Uchida theorem
Alexander B. Ivanov
371
Contraadjusted modules, contramodules, and reduced cotorsion modules
Leonid Positselski
385
Jordan constant for Cremona group of rank $3$
Yuri Prokhorov, Constantin Shramov
457
Locally topologically generic diffeomorphisms with Lyapunov unstable Milnor attractors
Ivan Shilin
511
Alexei Bronislavovich Sossinsky turns 80
A. Chernavski, D. Fuchs, S. Gusein-Zade, Yu. Ilyashenko, O. Karpenkov, A. Kirillov, S. Lando, S. Matveev, M. Skopenkov, V. Tikhomirov, M. Tsfasman, V. Vassiliev
555
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019